# SDR UALA2012020600698

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 53,890 hours, 6,297 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23-25 HJK EMERGENCY LIGHTS IS INOP.  SECURED CONNECTION TO LIGHTS.
